Minimization of a fractional perimeter-Dirichlet integral functional

Luis Caffarelli, Ovidiu Savin, Enrico Valdinoci

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We consider a minimization problem that combines the Dirichlet energy with the nonlocal perimeter of a level set, namely (Formula presented.), with σ ∈ (0,1). We obtain regularity results for the minimizers and for their free boundaries ∂{u>0} using blow-up analysis. We will also give related results about density estimates, monotonicity formulas, Euler-Lagrange equations and extension problems.

Original languageEnglish
Pages (from-to)901-924
Number of pages24
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume32
Issue number4
DOIs
Publication statusPublished - 1 Jul 2015
Externally publishedYes

Fingerprint Dive into the research topics of 'Minimization of a fractional perimeter-Dirichlet integral functional'. Together they form a unique fingerprint.

Cite this